# SDR DALA13022480875

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 75,214 hours, 69,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED PATH LIGHTS INOPERATIVE ROWS 9 THROUGH 13.   FOUND FUSE BLOWN AT POWER PACK FWD OF LT FWD EMERG EXIT.  REPLACED FUSE.  OPS CK GOOD.
